CSpace
ON DYNAMICAL-SYSTEMS WITH AN INTEGRAL INVARIANT ON THE TORUS
YU, SX
1984
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume53Issue:2Pages:277-287
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1984TA33600009
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28383
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YU, SX. ON DYNAMICAL-SYSTEMS WITH AN INTEGRAL INVARIANT ON THE TORUS[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,1984,53(2):277-287.
APA YU, SX.(1984).ON DYNAMICAL-SYSTEMS WITH AN INTEGRAL INVARIANT ON THE TORUS.JOURNAL OF DIFFERENTIAL EQUATIONS,53(2),277-287.
MLA YU, SX."ON DYNAMICAL-SYSTEMS WITH AN INTEGRAL INVARIANT ON THE TORUS".JOURNAL OF DIFFERENTIAL EQUATIONS 53.2(1984):277-287.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YU, SX]'s Articles
Baidu academic
Similar articles in Baidu academic
[YU, SX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YU, SX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.